Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243398] of Robert Bryant

search www.ams.org.

Papers Published

  1. with Bryant, R; Harvey, R, Submanifolds in hyper-Kähler geometry, Journal of the American Mathematical Society, vol. 2 no. 1 (January, 1989), pp. 1-31, American Mathematical Society (AMS) [MR89m:53090], [doi]
    (last updated on 2019/06/18)

    Author's Comments:
    >We study the Sp(n)-invariant calibrations in quaternionic n-space and, for many of these calibrations, we compute the corresponding space of calibrated submanifolds.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320